Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Probability and statistics


Author: J. L. Doob
Journal: Trans. Amer. Math. Soc. 36 (1934), 759-775
MSC: Primary 60A05; Secondary 62A01
DOI: https://doi.org/10.1090/S0002-9947-1934-1501765-1
MathSciNet review: 1501765
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60A05, 62A01

Retrieve articles in all journals with MSC: 60A05, 62A01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501765-1
Article copyright: © Copyright 1934 American Mathematical Society

American Mathematical Society